Title of article
Regulation of Queue Length in Router Based on an Optimal Scheme
Author/Authors
Nannan ZHANG، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2009
Pages
7
From page
371
To page
377
Abstract
Based on the proportionally fair scheme that Kelly proposed to solve the optimization problems for utility function in networks, and in order to improve the congestion control performance for the queue in router, the linear and terminal sliding active queue management (AQM) algorithms are designed. Especially in the terminal sliding AQM algorithm, a special nonlinear terminal sliding surface is designed in order to force queue length to reach the desired value in finite time. The upper bound of the time is also obtained. Simulation results demonstrate that the proposed congestion algorithm enables the system be better transient and stable performance. At the same time, the robustness is guaranteed.
Keywords
Congestion control , Active queue management (AQM) , Kellyיs Proportional Fair Scheme , Sliding Mode Control (SMC)
Journal title
International Journal of Communications, Network and System Sciences
Serial Year
2009
Journal title
International Journal of Communications, Network and System Sciences
Record number
674100
Link To Document